Depósito Digital de Documentos de la UAB Encontrados 107 registros  anterior11 - 20siguientefinal  ir al registro: La búsqueda tardó 0.01 segundos. 
11.
26 p, 414.4 KB Dynamical classification of a family of birational maps of C2 via algebraic entropy / Zafar, Sundus (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Cimà, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
This work dynamically classifies a 9-parametric family of birational maps f: C→ C. From the sequence of the degrees d of the iterates of f, we find the dynamical degree δ(f) of f. We identify when d grows periodically, linearly, quadratically or exponentially. [...]
2019 - 10.1007/s12346-018-0304-1
Qualitative Theory of Dynamical Systems, Vol. 18, Issue 2 (August 2019) , p. 631-652  
12.
28 p, 837.2 KB Phase portraits of Abel quadratic differential systems of second kind with symmetries / Ferragut, Antoni (Universitat Jaume I. Institut de Matemàtiques i Aplicacions de Castelló. Departament de Matemàtiques) ; García-Saldaña, Johanna D. (Universidad Católica de la Santísima Concepción. Departamento de Matemática y Física Aplicadas (Chile)) ; Valls, Clàudia 1973- (Universidade de Lisboa. Instituto Superior Técnico. Departamento de Matemática)
We provide normal forms and the global phase portraits on the Poincaré disk of the Abel quadratic differential equations of the second kind having a symmetry with respect to an axis or to the origin. [...]
2019 - 10.1080/14689367.2018.1530732
Dynamical Systems, Vol. 34, Issue 2 (2019) , p. 301-333  
13.
Simultaneous occurrence of sliding and crossing limit cycles in piecewise linear planar vector fields / Cardoso, Joäo L. (Universidade Federal de Goiás. Instituto de Matemática e Estatística (Brazil)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Novaes, Douglas D. (Universidade Estadual de Campinas. Departamento de Matematica (Brazil)) ; Tonon, Durval José (Universidade Federal de Goiás. Instituto de Matemática e Estatística (Brazil))
In the present study, we consider planar piecewise linear vector fields with two zones separated by the straight line x = 0. Our goal is to study the existence of simultaneous crossing and sliding limit cycles for such a class of vector fields. [...]
2020 - 10.1080/14689367.2020.1722064
Dynamical Systems, (February 2020)  
14.
40 p, 10.0 MB Dynamic rays of bounded-type transcendental self-maps of the punctured plane / Fagella Rabionet, Núria (Universitat de Barcelona. Departament de Matemàtiques i Informàtica) ; Martí-Pete, David (Open University. School of Mathematics and Statistics (UK))
We study the escaping set of functions in the class B∗, that is, transcendental self-maps of ℂ∗ for which the set of singular values is contained in a compact annulus of ℂ∗ that separates zero from infinity. [...]
2017 - 10.3934/dcds.2017134
Discrete and continuous dynamical systems. Series A, Vol. 37, Issue 6 (June 2017) , p. 3123-3160  
15.
16 p, 431.6 KB Rational parameterizations approach for solving equations in some dynamical systems problems / Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Lázaro, J. Tomás (Universitat Politècnica de Catalunya. Departament de Matemàtiques) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We show how the use of rational parameterizations facilitates the study of the number of solutions of many systems of equations involving polynomials and square roots of polynomials. We illustrate the effectiveness of this approach, applying it to several problems appearing in the study of some dynamical systems. [...]
2019 - 10.1007/s12346-018-0300-5
Qualitative Theory of Dynamical Systems, Vol. 18, Issue 2 (August 2019) , p. 583-602  
16.
Periodic orbits of discrete and continuous dynamical systems via Poincaré-Miranda theorem / Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosa Fernández, Víctor 1971- (Universitat Politècnica de Catalunya. Departament de Matemàtiques)
We present a systematic methodology to determine and locate analytically isolated periodic points of discrete and continuous dynamical systems with algebraic nature. We apply this method to a wide range of examples, including a one-parameter family of counterexamples to the discrete Markus-Yamabe conjecture (La Salle conjecture); the study of the low periods of a Lotka-Volterra-type map; the existence of three limit cycles for a piecewise linear planar vector field; a new counterexample of Kouchnirenko conjecture; and an alternative proof of the existence of a class of symmetric central configuration of the (1 + 4)-body problem.
2020 - 10.3934/dcdsb.2019259
Discrete and continuous dynamical systems. Series B, Vol. 25, Issue 2 (February 2020) , p. 651-670  
17.
A note on the Lyapunov and period constants / Cimà, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosas Capellades, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
It is well known that the number of small amplitude limit cycles that can bifurcate from the origin of a weak focus or a non degenerated center for a family of planar polynomial vector fields is governed by the structure of the so called Lyapunov constants, that are polynomials in the parameters of the system. [...]
2020 - 10.1007/s12346-020-00375-4
Qualitative Theory of Dynamical Systems, Vol. 19, Issue 1 (April 2020) , art. 44  
18.
Cyclicity of (1,3)-switching FF type equilibria / Chen, Xingwu (Sichuan University. Department of Mathematics (China)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Zhang, Weinian (Sichuan University. Department of Mathematics (China))
Hilbert's 16th Problem suggests a concern to the cyclicity of planar polynomial differential systems, but it is known that a key step to the answer is finding the cyclicity of center-focus equilibria of polynomial differential systems (even of order 2 or 3). [...]
2019 - 10.3934/dcdsb.2019153
Discrete and continuous dynamical systems. Series B, Vol. 24, Issue 12 (December 2019) , p. 6541-6552  
19.
Centers of discontinuous piecewise smooth quasi-homogeneous polynomial differential systems / Chen, Hebai (Fuzhou University. College of Mathematics and Computer Science (China)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Tang, Yilei (Shanghai Jiao Tong University. School of Mathematical Sciences (China))
In this paper we investigate the center problem for the discontinuous piecewise smooth quasi-homogeneous but non-homogeneous polynomial differential systems. First, we provide sufficient and necessary conditions for the existence of a center in the discontinuous piecewise smooth quasi-homogeneous polynomial differential systems. [...]
2019 - 10.3934/dcdsb.2019150
Discrete and continuous dynamical systems. Series B, Vol. 24, Issue 12 (December 2019) , p. 6495-6509  
20.
On the dynamics of the Euler equations on so(4) / Buzzi, Claudio (Universidade Estadual Paulista. Departamento de Matemática (Brazil)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Pazim, Rubens (Universidade Federal de Mato Grosso. Instituto de Ciências Naturais Humanas e Sociais (Brazil))
This paper deals with the Euler equations on the Lie Algebra so(4). These equations are given by a polynomial differential system in R6. We prove that this differential system has four 3-dimensional invariant manifolds and we give a complete description of its dynamics on these invariant manifolds. [...]
2019 - 10.1080/14689367.2019.1703906
Dynamical Systems, (December 2019)  

Depósito Digital de Documentos de la UAB : Encontrados 107 registros   anterior11 - 20siguientefinal  ir al registro:
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.